# SDR AALA201609289014

- Difficulty date: September 20, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 17069521003
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CHAFED AFT SERVICE DOOR LOWER AFT SIDE INNER SKIN.  REPLACED INNER SKIN PER SRM 52-41-02, 51-41-01, 51-43-03 AND 51-46-01.
